Q-optimal martingale measures for discrete time models

Takuji Arai, Muneki Kawaguchi

Research output: Contribution to journalArticle

Abstract

We focus on a backward induction of the q-optimal martingale measure for discrete-time models, where 1 < q < ∞. As for the bounded asset price process case, the same backward induction has been obtained by Grandits (Bernoulli, 5:225-247, 1999). To remove the boundedness, we shall discuss a sufficient condition under which there exists a signed martingale measure whose density is in the Lq -space, which topic is our second aim.

Original languageEnglish
Pages (from-to)155-173
Number of pages19
JournalAsia-Pacific Financial Markets
Volume15
Issue number3-4
DOIs
Publication statusPublished - 2008 Dec 1

Keywords

  • Incomplete market
  • Martingale measure
  • Q-optimal martingale measure

ASJC Scopus subject areas

  • Finance

Fingerprint Dive into the research topics of 'Q-optimal martingale measures for discrete time models'. Together they form a unique fingerprint.

  • Cite this